# SDR MWEA98039

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 851-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AN INTERCOSTAL AT LONGERON 28R FS 851 TO FS 889 WAS FOUND CORRODED.  REMOVED OLD INTERCOSTAL AND FABRICATED REPLACEMENT INTERCOSTAL IAW 53-11-3, INSTALLED INTERCOSTAL IAW 51-30.
